# SDR AALA20012097

- Difficulty date: December 2, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 28H INOPERATIVE.  RESECURED LOOSE PIN AT SEAT 28H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
